# SDR AALA20120816002

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 35,732 hours, 14,863 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VAPOR BARRIER IS CRACKED BETWEEN BAYS 2 AND 4 LEFT.  INSTALLED CROSSBRACE REPAIRS TO BAYS 2 AND 4 LEFT PER SRMSUP 57-10-10-2R 2.
